# SDR 20040513

- Difficulty date: April 30, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- Aircraft time: 53,179 hours, 35,926 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: BACB10BW21
- Condition: Deteriorated
- Location: Aileron
- Part time: 53,159 hours, 35,926 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING LOW SPEED FLIGHT, WHEN TURNING RIGHT, AS WHEEL PASSES 30-35 INDEX MARK, VIBRATION OCCURS.   REMOVED AND REPLACED LT IB AILERON QUADRANT BEARINGS AND ADJUSTED AILERON SYSTEM IAW MM.
